MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ALIF TRIAL SPACER RASP-QUICK RELEASE 13MM HEIGHT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ALIF TRIAL SPACER RASP-QUICK RELEASE 13MM HEIGHT
Model Number 03.808.104
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a & p lumbar fusion, while preparing the endplate for implant, one of the rasps broke at the distal end, allowing the head to flop freely around.Another backup syncage rasp tray, that was kept in the room during alif procedures, was opened.There was a surgical delay of two (2) minutes.The procedure was successfully completed.No patient consequence.This report involves one (1) alif trial spacer rasp-quick release 13mm height.This is report 1 of 1 for (b)(4).

Brand Name
ALIF TRIAL SPACER RASP-QUICK RELEASE 13MM HEIGHT
Common Device Name
RASP
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11671019
Report Number2939274-2021-01854
Device Sequence Number11720604
Product Code HTR
UDI-Device Identifier10705034724393
UDI-Public(01)10705034724393
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.808.104
Device Catalogue Number03.808.104
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1